# SDR 2007UALA03024

- Difficulty date: August 5, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N346UA
- Make and model: Boeing 737322
- Aircraft serial: 24250
- Aircraft time: 54,919 hours, 30,454 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Condition: Peeling
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 LEADING EDGE SLAT TRAILING EDGE WEDGE, UNDER SIDE HAS OLD HOT BOND METAL PATCH PEELING OFF.  PATCH IS 4 X 4 INCH.  PATCH IS JUST INBOARD OF SLAT ACT ON UNDER SIDE OF SLAT.  DELAM IS LOCATED 59 INCHES FROM INBOARD EDGE OF NR 5 SLAT ON THE TRAILING EDGE WEDGE INSIDE SURFACE.  NR 5 SLAT REMOVED AND REPAIRED.
